Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have classified granuloma in brain. Having seuzyres and epilepsy. CT scan done. What to do?

Hi, I have classified granuloma in right side of brain..its recently found after done CTScan, I am facing with Seuzyres and epilepsy..seuzyres stares from my left had after that i will be in to unconscious for 10 to 30 min. this was first time came when i was 13 years, 2nd time 14years , 3rd time 15years, now i am 29 years after log time (13 years) now last month it again came.. plz suggest me how do i over come this Issue .
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013
Hi Ranjith,

Thank you for posting your query.

Calcified granuloma refers to the old healed tapeworm infection of the brain, and is a common cause of epilepsy and seizures in India.

Treatment requires long term use of antiepileptic drugs such as oxcarbazepine.

There is no need to worry.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor